Research

Normal form maps for grazing bifurcations in n-dimensional piecewise-smooth dynamical systems


Reference:

di Bernardo, M., Budd, C. J. and Champneys, A. R., 2001. Normal form maps for grazing bifurcations in n-dimensional piecewise-smooth dynamical systems. Physica D: Nonlinear Phenomena, 160 (3-4), pp. 222-254.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
Creatorsdi Bernardo, M., Budd, C. J. and Champneys, A. R.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7474
Additional InformationID number: ISI:000172947700005

Export

Actions (login required)

View Item